Show simple item record

dc.contributor.creatorHoffmann, Norbert
dc.date.accessioned2013-05-31T11:21:54Z
dc.date.available2013-05-31T11:21:54Z
dc.date.issued2011
dc.identifier.citationHoffmann, N. (2011), 'Independent Parameters for special Instanton bundles on P^{2n+1}', Journal of Geometry and Physics, Vol.61(12), p2321-2330.en
dc.identifier.urihttp://hdl.handle.net/10395/1925
dc.description.abstractMotivated by Yang-Mills theory in 4n dimensions, and generalizing the notion due to Atiyah, Drinfeld, Hitchin and Manin for n = 1, Okonek, Spindler and Trautmann introduced instanton bundles and special instanton bundles as certain algebraic vector bundles of rank 2n on the complex projective space P^{2n+1}. The moduli space of special instanton bundles is shown to be rational.en
dc.language.isoengen
dc.publisherElsevieren
dc.relation.ispartofseriesJournal of Geometry and Physics;63/12
dc.rights© Elsevier, The original publication of Hoffmann, N. (2011), 'Independent Parameters for special Instanton bundles on P^{2n+1}', Journal of Geometry and Physics, Vol.61(12), p2321-2330 is available at http://dx.doi.org/10.1016/j.geomphys.2011.07.006en
dc.subjectInstanton bundleen
dc.subjectModuli spaceen
dc.subjectRationalityen
dc.titleIndependent parameters for special instanton bundles on P^{2n+1} (Pre-published Version)en
dc.typeArticleen
dc.type.supercollectionall_mic_researchen
dc.type.supercollectionmic_published_revieweden
dc.type.restrictionnoneen
dc.description.versionYesen
dc.identifier.doihttp://dx.doi.org/10.1016/j.geomphys.2011.07.006


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record